Regularity of the Global Attractor for the Plate Equation with Nonlocal Nonlinearity in R-n


International Conference on Numerical Analysis and Applied Mathematics (ICNAAM), Rhodes, Greece, 19 - 25 September 2016, vol.1863 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1863
  • Doi Number: 10.1063/1.4992687
  • City: Rhodes
  • Country: Greece
  • Hacettepe University Affiliated: Yes


This paper deals with the regularity of the global attractor for the semilinear plate equation with nonlocal nonlinearity. We proved the existence of the global attractor in the phase space H-2 (R-n) x L-2 (R-n) in our earlier work. In this study, we show that the global attractor is a bounded subset of H-4 (R-n) x H-2 (R-n).